MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE¿ X FIELD FRAME BRACKET; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ABBOTT MEDICAL ENSITE¿ X FIELD FRAME BRACKET; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-FF-ABRKT-01
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 02/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by a clinical specialist that while preparing the cath lab for an ep procedure that a workplace injury was sustained.While attaching the magnet onto the table, the bracket for the magnet stuck and when trying to attach it, the individual used their thumb to pry on the table and their thumb cracked and bent back.An orthopedic surgeon was consulted.An mri showed a partial tear in the ligament.A brace was recommended and a follow up is planned for the end of (b)(6).
 
Additional Manufacturer Narrative
The product's lot number could not be obtained, therefore the primary di number is provided (d4), but full udi information is not available.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6, h11.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be determined.

Brand Name
ENSITE¿ X FIELD FRAME BRACKET
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24533563
Report Number2184149-2026-00058
Device Sequence Number18376156
Product Code DQK
UDI-Device Identifier05415067033550
UDI-Public05415067033550
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K242016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberENSITE-FF-ABRKT-01
Device Catalogue NumberENSITE-FF-ABRKT-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown